Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
170 Doctors are Online

Have blurry vision, light headed and dizzy feeling, chest and throat heaviness, breathlessness. No medication. What is the cause?

There are times when I suddenly feel light-headed and dizzy. My vision gets blurry as well and I have trouble breathing. My chest and throat feels tight and heavy and I feel like I'll faint any second. These symptoms usually goes away within 5 minutes and has not happened too much, possibly a total of 6 times at most. This also only happens when I am fighting with my parents, but doesn't happen during all fights. The times are very random. I am a 19 year old female.
Asked On : Thu, 18 Apr 2013
Answers:  1 Views:  98
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Cardiologist 's  Response
Dear Ma'm
thanks for writing to us.
All this could be a stress reaction but since an essential component of declaring this to be "stress related only" is that you must not have any abnormal finding on clinical examination. so i request you to see your doctor once and discuss.
Answered: Thu, 18 Apr 2013
I find this answer helpful

1 Doctor agrees with this answer

Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor